MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; CATHETER, PERCUTANEOUS

TELEFLEX INCORPORATED ARROW; CATHETER, PERCUTANEOUS
Model Number IPN029818
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
Guide wire would not pass through angiocath needle.Manufacturer response for catheter, percutaneous, arrow (per site reporter).

Brand Name
ARROW
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
TELEFLEX INCORPORATED
2400 bernville road
reading PA 19605
MDR Report Key9744576
Report Number9744576
Device Sequence Number16325584
Product Code DQY
UDI-Device Identifier10801902144680
UDI-Public(01)10801902144680
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/14/2020
Report Date (Section F) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN029818
Device Catalogue NumberASK-00520-FAM
Device Lot Number13F19F0426
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/24/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/14/2020